Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 133, NWS Tulsa, OK

May 24, 20164 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 24, 2016, 6:38 PM CDT for 4 counties in Oklahoma. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 24, 2016, 6:38 PM CDT (23:38 UTC)
Expired
May 24, 2016, 7:30 PM CDT
In force
52 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.75 in
Wind
70.0 mph

Counties Muskogee County, OK, Okmulgee County, OK, Tulsa County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 67 km from the middle of the area, began a volume at 23:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 4:43 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 11.6 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2016-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 250 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2016-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -63 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
250 J/kg
Mixed-layer CIN
-349 J/kg
Mixed-layer LCL
2092 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-63 m²/s²
0-3 km storm-relative helicity
7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

537 
WUUS54 KTSA 242338
SVRTSA
OKC101-111-143-145-250030-
/O.NEW.KTSA.SV.W.0133.160524T2338Z-160525T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
638 PM CDT TUE MAY 24 2016

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  OKMULGEE COUNTY IN NORTHEASTERN OKLAHOMA...
  SOUTHWESTERN WAGONER COUNTY IN NORTHEASTERN OKLAHOMA...
  NORTHWESTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
  SOUTHEASTERN TULSA COUNTY IN NORTHEASTERN OKLAHOMA...

* UNTIL 730 PM CDT

* AT 638 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 2 MILES EAST OF MOUNDS TO 3 MILES NORTH OF PRESTON
  TO NEAR BEGGS TO 6 MILES SOUTH OF SLICK...MOVING EAST AT 35 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
           MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  OKMULGEE...                       BIXBY...
  HENRYETTA...                      HASKELL...
  MORRIS...                         BEGGS...
  SCHULTER...                       BOYNTON...
  GRAYSON...                        COUNCIL HILL...
  STONEBLUFF...                     BALD HILL...
  PRESTON...                        OKMULGEE STATE PARK...
  LIBERTY...                        WAINWRIGHT...
  REDBIRD...                        CHOSKA...
  HECTORVILLE...                    JAMESVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3577 9606 3586 9608 3586 9603 3593 9603
      3593 9558 3560 9555 3555 9564 3555 9582
      3550 9582 3546 9599 3552 9609 3555 9609
      3555 9615 3557 9619 3573 9619
TIME...MOT...LOC 2338Z 287DEG 29KT 3588 9601 3576 9599 3573 9608 3569
9622

HAIL...1.75IN
WIND...70MPH
 
$$
3 follow-up statements
449 
WWUS54 KTSA 242353
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
653 PM CDT TUE MAY 24 2016

OKC143-145-250001-
/O.CAN.KTSA.SV.W.0133.000000T0000Z-160525T0030Z/
WAGONER OK-TULSA OK-
653 PM CDT TUE MAY 24 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WAGONER AND
SOUTHEASTERN TULSA COUNTIES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF OR ARE NOT
EXPECTED TO AFFECT THE AREA. THEREFORE THE WARNING HAS BEEN
CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
EASTERN OKLAHOMA.

LAT...LON 3573 9619 3577 9606 3586 9608 3586 9565
      3584 9564 3579 9564 3576 9559 3578 9557
      3560 9555 3555 9564 3555 9582 3550 9582
      3546 9599 3552 9609 3555 9609 3555 9615
      3557 9619
TIME...MOT...LOC 2351Z 298DEG 27KT 3584 9592 3572 9591 3566 9600 3566
9610

$$

OKC101-111-250030-
/O.CON.KTSA.SV.W.0133.000000T0000Z-160525T0030Z/
OKMULGEE OK-MUSKOGEE OK-
653 PM CDT TUE MAY 24 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR OKMULGEE AND NORTHWESTERN MUSKOGEE COUNTIES...

AT 651 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTH OF BIXBY TO 4 MILES EAST OF PRESTON TO 3
MILES NORTHWEST OF OKMULGEE TO 3 MILES NORTHWEST OF OKMULGEE STATE
PARK...MOVING SOUTHEAST AT 30 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. AT 634 PM...THE HECTORVILLE MESONET
         STATION 4 MILES WEST OF HECTORVILLE REPORTED A 66 MPH
         GUST. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
         MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

LOCATIONS IN OR NEAR THE PATH INCLUDE...
OKMULGEE...                       HENRYETTA...
HASKELL...                        MORRIS...
BEGGS...                          SCHULTER...
BOYNTON...                        GRAYSON...
COUNCIL HILL...                   BALD HILL...
PRESTON...                        OKMULGEE STATE PARK...
LIBERTY...                        WAINWRIGHT...
HECTORVILLE...                    JAMESVILLE...
ERAM...                           

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3573 9619 3577 9606 3586 9608 3586 9565
      3584 9564 3579 9564 3576 9559 3578 9557
      3560 9555 3555 9564 3555 9582 3550 9582
      3546 9599 3552 9609 3555 9609 3555 9615
      3557 9619
TIME...MOT...LOC 2351Z 298DEG 27KT 3584 9592 3572 9591 3566 9600 3566
9610

HAIL...1.75IN
WIND...70MPH
 
$$
956 
WWUS54 KTSA 250009
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
709 PM CDT TUE MAY 24 2016

OKC101-111-250030-
/O.CON.KTSA.SV.W.0133.000000T0000Z-160525T0030Z/
OKMULGEE OK-MUSKOGEE OK-
709 PM CDT TUE MAY 24 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHEASTERN OKMULGEE AND NORTHWESTERN MUSKOGEE COUNTIES...

AT 709 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
BALD HILL...MOVING EAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IN OR NEAR THE PATH INCLUDE...
OKMULGEE...                       HASKELL...
MORRIS...                         BOYNTON...
COUNCIL HILL...                   BALD HILL...
WAINWRIGHT...                     JAMESVILLE...
ERAM...                           

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3565 9595 3572 9596 3586 9590 3586 9565
      3584 9564 3579 9564 3576 9559 3578 9557
      3560 9555 3555 9564 3555 9582 3550 9582
      3556 9594
TIME...MOT...LOC 0009Z 285DEG 12KT 3568 9586 

HAIL...1.25IN
WIND...60MPH
 
$$
654 
WWUS54 KTSA 250027
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
727 PM CDT TUE MAY 24 2016

OKC101-111-250037-
/O.EXP.KTSA.SV.W.0133.000000T0000Z-160525T0030Z/
OKMULGEE OK-MUSKOGEE OK-
727 PM CDT TUE MAY 24 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OKMULGEE AND
NORTHWESTERN MUSKOGEE COUNTIES WILL EXPIRE AT 730 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
EASTERN OKLAHOMA.

LAT...LON 3565 9595 3572 9596 3586 9590 3586 9565
      3584 9564 3579 9564 3576 9559 3578 9557
      3560 9555 3555 9564 3555 9582 3550 9582
      3556 9594
TIME...MOT...LOC 0026Z 287DEG 29KT 3568 9586 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 6:02 PM CDT, 36 minutes earlier.

Area forecast discussion, May 24, 6:02 PM CDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
602 PM CDT TUE MAY 24 2016

...UPDATE...

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.

RVS is the most likely terminal to be affected by TSRA in the
first few hours of the valid TAF period, with other terminals
unlikely to be impacted directly. The ongoing activity will be
close enough to TUL, though, that will still carry a VCTS, with
no visibility or ceiling restriction. Additional scattered TSRA
may develop and affect the E OK terminals late tonight and into
early tomorrow as well. MVFR ceilings should affect all terminals
from late tonight through much of the day tomorrow, with a gradual
improvement expected during the afternoon.

&&

.PREV DISCUSSION... /ISSUED 255 PM CDT TUE MAY 24 2016/

DISCUSSION...
Scattered thunderstorms have developed this afternoon in the
vicinity of a decaying outflow boundary that extends from
northeast Oklahoma into north-central Oklahoma. Thunderstorms
have also developed across northwest Arkansas in response to an
MCV migrating across that area. These storms are forming in a
very unstable and weakly sheared environment. Could see damaging
winds to around 70 mph and large hail with these storms. The tornado
threat is low especially along the outflow boundary. This activity
is expected to diminish around sunset. Additional thunderstorms are
expected to develop later this afternoon and evening across western
Oklahoma and western Kansas. This activity could move into eastern
Oklahoma during the overnight hours and also pose a damaging wind
and hail threat. This activity would persist in the morning hours
Wednesday across far eastern Oklahoma and western Arkansas.

The chances of showers and thunderstorms decrease some on Wednesday with
no real focus for development. Since the airmass will not be changing
much could see some scattered afternoon and evening thunderstorms in
the unstable and weakly capped environment. The chances of thunderstorms
increase Thursday night into Friday as a more significant upper level
shortwave moves out of the southwest and across the plains. This could
occur in the two rounds of thunderstorms, one Thursday night and one
on Friday afternoon. Severe weather will be possible with each round
with large hail and damaging winds the main concern. However, the
threat for tornadoes will also be a concern especially on Friday.

Storm chances diminish over the Holiday weekend. However, they do increase
into the chance range on Monday as a shortwave in the southwesterly flow
aloft moves across the southern plains.

&&

.TSA Watches/Warnings/Advisories...
OK...NONE.
AR...NONE.
&&

AVIATION...22
Hazardous weather outlook, May 24, 5:00 PM CDT, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
500 PM CDT TUE MAY 24 2016

ARZ001-002-010-011-019-020-029-OKZ049-053>076-251000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
500 PM CDT TUE MAY 24 2016

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...LATE AFTERNOON AND TONIGHT.

TORNADO.
	RISK...LIMITED.
	AREA...EAST CENTRAL OKLAHOMA.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...MAINLY EAST CENTRAL OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
A CLUSTER OF STRONG TO SEVERE THUNDERSTORMS BETWEEN STILLWATER AND TULSA
LATE THIS AFTERNOON WILL CONTINUE TO MOVE AND DEVELOP SOUTHEAST INTO
EASTERN OKLAHOMA THROUGH THE EVENING HOURS. INSTABILITY AND SHEAR ARE
SUFFICIENT TO SUPPORT SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING
DAMAGING WINDS AND LARGE HAIL.

A LIMITED TORNADO THREAT WILL EXIST AS WELL...ESPECIALLY WITH ANY
STORM THAT INTERACTS WITH THE WEAK SURFACE BOUNDARY CURRENTLY
DRAPED ACROSS PORTIONS OF EAST CENTRAL OKLAHOMA.

ADDITIONAL STRONG TO SEVERE STORMS ALONG THE DRY LINE WELL TO OUR
WEST MAY EVENTUALLY MOVE INTO PARTS OF EASTERN OKLAHOMA LATER TONIGHT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...SEVERE THUNDERSTORM POTENTIAL.
SATURDAY THROUGH MONDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
DAILY THUNDERSTORM CHANCES WILL CONTINUE THIS WEEK INTO THE WEEKEND.
INSTABILITY WILL REMAIN HIGH ACROSS THE SOUTHERN PLAINS...SUPPORTING
PERIODIC CHANCES FOR AT LEAST ISOLATED SEVERE WEATHER. HOWEVER...THE
FOCUS FOR MORE WIDESPREAD SEVERE WEATHER WILL REMAIN WEST AND
NORTH OF THE AREA THROUGH THURSDAY. A STRONGER STORM SYSTEM WILL
MOVE THROUGH THE AREA FRIDAY...RAISING THE POTENTIAL FOR MORE
WIDESPREAD SEVERE WEATHER ACROSS EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, May 24, 5:13 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
513 PM CDT TUE MAY 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     TSTM WND GST     DRUMRIGHT               35.99N 96.60W
05/24/2016  E60 MPH          CREEK              OK   TRAINED SPOTTER

            RELAYED VIA AMATEUR RADIO.

&&

KAH
Local storm report, May 24, 5:40 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
540 PM CDT TUE MAY 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0536 PM     HAIL             5 NE BRISTOW            35.88N 96.33W
05/24/2016  E2.00 INCH       CREEK              OK   BROADCAST MEDIA

&&

PBS
Local storm report, May 24, 6:13 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
613 PM CDT TUE MAY 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND DMG     BRISTOW                 35.83N 96.39W
05/24/2016                   CREEK              OK   BROADCAST MEDIA

            TREES DOWN AT TURNPIKE ENTRANCE AT BRISTOW... RAMP
            PARTIALLY BLOCKED. DAMAGE TO ONE HOME.

&&

PBS
Local storm report, May 24, 6:17 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
617 PM CDT TUE MAY 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0617 PM     TSTM WND GST     3 W MOUNDS              35.88N 96.11W
05/24/2016  E65 MPH          CREEK              OK   AMATEUR RADIO

&&

SFP
Local storm report, May 24, 6:32 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
632 PM CDT TUE MAY 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0631 PM     HAIL             MOUNDS                  35.88N 96.06W
05/24/2016  E1.00 INCH       CREEK              OK   TRAINED SPOTTER

&&

KAH
Local storm report, May 24, 6:38 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
638 PM CDT TUE MAY 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND DMG     4 E SHAMROCK            35.91N 96.51W
05/24/2016                   CREEK              OK   FIRE DEPT/RESCUE

            EXTENSIVE DAMAGE TO MOBILE HOMES AND HOUSES. INJURIES AND

            MULTIPLE TREES DOWN. HWY 16 BETWEEN SHAMROCK AND BRISTOW.

&&

PBS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 7:55 PM CDTSpecial Weather StatementTSALatimer35 min
May 23, 8:12 PM CDTSpecial Weather StatementTSALeFlore33 min
May 24, 11:17 AM CDTSpecial Weather StatementTSAOttawa28 min
May 24, 2:44 PM CDTSevere Thunderstorm WarningTSAPawnee46 min
May 24, 3:26 PM CDTSevere Thunderstorm WarningTSAPawnee49 min
May 24, 3:52 PM CDTSevere Thunderstorm WarningTSAPawnee38 min
May 24, 4:23 PM CDTSevere Thunderstorm WarningTSAPawnee37 min
May 24, 4:40 PM CDTSevere Thunderstorm WarningTSACreek65 min
May 24, 4:44 PM CDTSpecial Weather StatementTSAOkmulgee46 min
May 24, 4:57 PM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee29 min
May 24, 5:13 PM CDTSevere Thunderstorm WarningTSACreek62 min
May 24, 5:21 PM CDTTornado WarningTSACreek24 min
May 24, 5:38 PM CDTTornado WarningTSACreek13 min
May 24, 5:52 PM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Tulsa53 min
May 24, 6:16 PM CDTSevere Thunderstorm WarningTSACreek, Okmulgee44 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.